# SDR J7SA2020070600202

- Difficulty date: June 19, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N413FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010030
- Aircraft time: 2,650 hours, 1,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHT BATTERY FAULT CAS MESSAGE AFTER POWER UP.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED NR 1 AND NR 2 EMERGENCY LIGHT BATTERIES.  OPS CHECK GOOD.  ALL WORK IAW AMM 33-51-01.  NR 1 P/N OFF/ON: 6450LS-00 S/N OFF: 001627 S/N ON: 001875 NR 2 P/N OFF/ON: 6450LS-00 S/N OFF: 001592 S/N ON: 001358.
